# SDR 97FDEA00182

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521630173
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FOREFLAP IS DAMAGED AND DISBONDED AT INBOARD LOWER CORNER.
